Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 127, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at May 10, 2011, 8:07 PM EDT for 4 counties in Kentucky. It was in force for 38 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2011, 8:07 PM EDT (00:07 UTC)
- Expired
- May 10, 2011, 8:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Elliott County, KY, Fleming County, KY, Morgan County, KY, Rowan County, KY
The radar
The Jackson,KY radar (KJKL), 78 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 8:25 PM EDT | HAIL 1 | Cranston, KY | THE FIRE CHIEF REPORTED THAT QUARTER SIZE HAIL WAS FALLING IN CRANSTON OFF KY 377. |
| May 10, 8:27 PM EDT | HAIL 1 | Cranston, KY | |
| May 10, 8:27 PM EDT | HAIL 1.75 | Hilda, KY | |
| May 10, 8:30 PM EDT | HAIL 0.5 | Morehead, KY | HAIL WAS DIME SIZED. |
| May 10, 8:30 PM EDT | HAIL 1 | Morehead, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 7:45 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1068 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 2337 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
670
WUUS53 KJKL 110007
SVRJKL
KYC063-069-175-205-110045-
/O.NEW.KJKL.SV.W.0127.110511T0007Z-110511T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
807 PM EDT TUE MAY 10 2011
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ELLIOTT COUNTY IN EAST CENTRAL KENTUCKY...
EAST CENTRAL FLEMING COUNTY IN EAST CENTRAL KENTUCKY...
NORTH CENTRAL MORGAN COUNTY IN SOUTHEAST KENTUCKY...
ROWAN COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 845 PM EDT
* AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WALTZ...MOVING SOUTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CRANSTON...HAYS CROSSING...TRIPLETT AND MUNSON AROUND 815 PM EDT.
MOREHEAD AROUND 820 PM EDT.
GATES...RODBURN...HALDEMAN AND CLEARFIELD AROUND 825 PM EDT.
CHRISTY AND CRIX AROUND 830 PM EDT.
VALE...ELLIOTTVILLE AND PELFREY AROUND 835 PM EDT.
MINOR AROUND 840 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3840 8346 3840 8342 3839 8340 3834 8336
3833 8333 3823 8330 3820 8327 3821 8323
3825 8321 3826 8319 3819 8308 3801 8328
3833 8360 3841 8350
TIME...MOT...LOC 0007Z 316DEG 25KT 3831 8348
WIND...HAIL 60MPH 1.00IN
$$
KAS2 follow-up statements
858
WWUS53 KJKL 110024
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
824 PM EDT TUE MAY 10 2011
KYC063-069-175-205-110045-
/O.CON.KJKL.SV.W.0127.000000T0000Z-110511T0045Z/
FLEMING KY-ROWAN KY-ELLIOTT KY-MORGAN KY-
824 PM EDT TUE MAY 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
MORGAN...WEST CENTRAL ELLIOTT...ROWAN AND SOUTHEASTERN FLEMING
COUNTIES UNTIL 845 PM EDT...
AT 823 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MOREHEAD...MOVING SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CLEARFIELD...CHRISTY AND VALE AROUND 830 PM EDT.
CRIX...WAGNER STORE AND ELLIOTTVILLE AROUND 835 PM EDT.
HAMM...WAGNER...MINOR AND FANNIN VALLEY AROUND 840 PM EDT.
BLAIRS MILLS...WRIGLEY AND LYTTEN AROUND 845 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3835 8347 3823 8331 3820 8328 3818 8323
3813 8314 3801 8328 3829 8356
TIME...MOT...LOC 0024Z 337DEG 25KT 3820 8343
WIND...HAIL 60MPH 1.75IN
$$
KAS846
WWUS53 KJKL 110042
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
842 PM EDT TUE MAY 10 2011
KYC063-069-175-205-110052-
/O.EXP.KJKL.SV.W.0127.000000T0000Z-110511T0045Z/
FLEMING KY-ROWAN KY-ELLIOTT KY-MORGAN KY-
842 PM EDT TUE MAY 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MORGAN...WEST
CENTRAL ELLIOTT...ROWAN AND SOUTHEASTERN FLEMING COUNTIES WILL EXPIRE
AT 845 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM EDT.
LAT...LON 3835 8347 3823 8331 3820 8328 3818 8323
3813 8314 3801 8328 3829 8356
TIME...MOT...LOC 0042Z 337DEG 25KT 3808 8337
$$
KASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:42 PM EDT, 4 hours 25 minutes earlier.
Area forecast discussion, May 10, 3:42 PM EDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 342 PM EDT TUE MAY 10 2011 .SHORT TERM.../TONIGHT THROUGH FRIDAY/...UPDATED A SURFACE WARM FRONT HAS EASED ITS WAY NORTHEAST THROUGH THIS AFTERNOON...CURRENTLY ALIGNED FROM NEAR FWA DOWN TO HTS. A SHORT WAVE TROUGH WAS ROTATING THROUGH SOUTHERN IL/IN. MOST OF THE BETTER ACTIVITY IS CURRENTLY ALIGNED ALONG AND JUST SOUTHWEST OF THE WARM FRONT. SEVERE STORMS HAVE FIRED UP IN NORTH CENTRAL KENTUCKY...WITH VERY LARGE HAIL THE PRIMARY CONCERN. THESE WILL CONTINUE TO DRIFT EAST AND SOUTHEAST WITH TIME. LOCATIONS ALONG AND NORTHEAST OF A LINE FROM MOUNT STERLING TO SALYERSVILLE...TO PIKEVILLE...WILL SEE THE BEST CHANCE OF SEEING SOME SEVERE THUNDERSTORMS THROUGH 8 PM. SOUTHWEST OF THIS BOUNDARY...CONVECTION LOOKS MORE UNLIKELY. EXPECT MUCH OF THIS ACTIVITY TO DIE DOWN THIS EVENING...HOWEVER WILL HOLD ONTO AT LEAST A SLIGHT CHANCE POP OVERNIGHT WITH THE POTENTIAL FOR ANY TRAVERSING OUTFLOW BOUNDARIES. THE MODELS ARE IN GOOD AGREEMENT THROUGH THE REST OF THE SHORT TERM...ALTHOUGH DETAILS CONTINUE TO BE A CHALLENGE. THE UPPER LEVEL RIDGE AXIS WILL BE RIGHT OVER US TOMORROW...BEFORE DRIFTING EAST BY THURSDAY. AS SUCH...WOULD EXPECT LESS CONVECTION FOR TOMORROW AFTERNOON AND EVENING...AND THEN A BIT MORE ON THURSDAY. INDIVIDUAL SHORT WAVE TROUGHS WILL BE DIFFICULT TO TIME...SO HAVE GENERALLY USED A DIURNAL TREND TO THE CONVECTION. FOR TEMPERATURES...NEAR RECORD HIGHS IN THE MID TO UPPER 80S ARE EXPECTED ON WEDNESDAY...WITH SLIGHTLY COOLER READINGS ON THURSDAY. LOWS WILL GENERALLY BE IN THE 60S DURING THE OVERNIGHT PERIODS. .LONG TERM.../FRIDAY NIGHT THROUGH TUESDAY/...UPDATED LOOKING AT THE EXTENDED FORECAST BEGINNING ON FRIDAY...MODELS ARE CONSISTENT ON A RATHER SLOW PROGRESSION TO AN UPPER LEVEL LOW OVER THE CENTRAL PLAINS. THE EURO IS THE MODEL THAT REPRESENTS THIS PATTERN THE BEST ALONG WITH SOME SUPPORT FROM THE GEM SO WILL LEAN TO THE EURO/GEM FOR CHANGES. HOWEVER CONFIDENCE IS STILL LOW DUE TO THE RATHER HARD TO PIN DOWN PROGRESSION OF THE UPPER LEVEL LOW FRIDAY THROUGH THE REST OF THE EXTENDED. WITH NO PROMINENT SURFACE FEATURE TO AID IN CONVECTION IN THE EXTENDED...LOWERED POPS AND WENT WITH A MORE DIURNAL TREND TO THE EXTENDED. DID NOT SEE ANY POINT WHERE SOME LARGE SCALE LIFT WOULD AID IN CONVECTION SO KEPT POPS IN THE SLIGHT TO MID CHANCE RANGE. AS FOR TEMPERATURES...NO SPECIFIC POINT OR BOUNDARY AVAILABLE PRESENT TO AFFECT TEMPS SO THEY WERE NOT CHANGED MUCH AND ONLY SOME DIFFERENTIAL HEATING EFFECTS WERE ADDED. OVERALL...A MURKY EXTENDED IS ON TAP WITH NO SOLID SURFACE FEATURE. THEREFORE...WEATHER WILL BE CONVECTIVE DRIVEN. && .AVIATION.../18Z TO 18Z/ THUNDERSTORM ACTIVITY IS FIRING UP OVER NORTHEASTERN KENTUCKY. JKL WILL SEE THE BEST CHANCE OF THIS A BIT LATER THIS AFTERNOON AND HAVE INCLUDED A TEMPO MVFR GROUP. LOZ AND ESPECIALLY SME LOOK LESS LIKELY TO TAKE A DIRECT HIT...SO HAVE CONTINUED WITH ONLY VC MENTION AND KEPT THINGS VFR THROUGH THE MAJORITY OF THE NIGHT. SOME OF THE STORMS COULD APPROACH SEVERE LIMITS...ESPECIALLY NORTHEAST OF A LINE FROM IOB AND JKL. EXPECT ACTIVITY TO WANE THIS EVENING WITH SOME VALLEY FOG A GOOD BET ONCE AGAIN TOWARDS DAWN. A RENEWED THREAT OF CONVECTION IS EXPECTED ONCE AGAIN WEDNESDAY AFTERNOON. && .JKL WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR KYZ044- 050>052-058>060-068-069-079-080-084>088-104-106>120. && SHORT TERM...GEOGERIAN LONG TERM...SHALLENBERGER AVIATION...GEOGERIAN
Hazardous weather outlook, May 10, 7:22 PM EDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 722 PM EDT TUE MAY 10 2011 KYZ044-050>052-059-060-104-106>110-119-120-120230- FLEMING-MONTGOMERY-BATH-ROWAN-POWELL-MENIFEE-ELLIOTT-MORGAN-JOHNSON- WOLFE-MAGOFFIN-FLOYD-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...STANTON...FRENCHBURG...SANDY HOOK... WEST LIBERTY...PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... INEZ...PIKEVILLE 722 PM EDT TUE MAY 10 2011 ...SEVERE THUNDERSTORM WATCH 268 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. SOME STORMS THROUGH THIS EVENING...ESPECIALLY ALONG AND NORTHEAST OF A LINE FROM MOUNT STERLING...TO SALYERSVILLE...TO PIKEVILLE...MAY PRODUCE SEVERE WEATHER WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY OCCURRENCES OF HAIL OR DAMAGING WIND INTO EARLY THIS EVENING. KYZ058-068-069-079-080-083>088-111>118-120230- ESTILL-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX- BELL-HARLAN-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER- INCLUDING THE CITIES OF...IRVINE...MOUNT VERNON...MCKEE...SOMERSET... LONDON...MONTICELLO...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...HARLAN...BEATTYVILLE... JACKSON...HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN... WHITESBURG 722 PM EDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GEOGERIAN/DUSTY
In the hours before
Local storm report, May 10, 5:15 PM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
515 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL BETHEL 38.25N 83.87W
05/10/2011 E1.00 INCH BATH KY TRAINED SPOTTER
HAIL OCCURRED BETWEEN 445 AND 510 PM. HAIL RANGED IN SIZE
FROM PEA TO QUARTER.
&&
TBREWERLocal storm report, May 10, 5:19 PM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
519 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL 9 ESE CARLISLE 38.26N 83.88W
05/10/2011 E1.75 INCH BATH KY PUBLIC
HAIL CAUSED DENTS IN CAR.
&&
TBREWERLocal storm report, May 10, 5:25 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
525 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL OWINGSVILLE 38.14N 83.76W
05/10/2011 E1.00 INCH BATH KY TRAINED SPOTTER
HAIL STARTED OUT AS PEA SIZED AND INCREASED TO QUARTER
SIZED.
&&
TBREWERLocal storm report, May 10, 5:38 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
538 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL KENDALL SPRINGS 38.10N 83.78W
05/10/2011 M2.00 INCH BATH KY TRAINED SPOTTER
HAIL OCCURRED BETWEEN 410 AND 420 PM.
&&
TBREWERLocal storm report, May 10, 7:00 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
700 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL EWING 38.43N 83.86W
05/10/2011 E0.88 INCH FLEMING KY TRAINED SPOTTER
&&
TBREWERSpecial weather statement, May 10, 7:02 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 702 PM EDT TUE MAY 10 2011 KYZ044-102330- FLEMING- 702 PM EDT TUE MAY 10 2011 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTY THROUGH 730 PM EDT TUESDAY EVENING... FLEMING. AT 701 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FLEMINGSBURG...MOVING SOUTHEAST AT 20 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...TILTON AROUND 710 PM EDT...POPLAR PLAINS AROUND 715 PM EDT...HILLSBORO AROUND 725 PM EDT...RINGOS MILLS AROUND 730 PM EDT... RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT TUESDAY EVENING FOR EASTERN KENTUCKY. KAS
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 8:27 PM EDT | Severe Thunderstorm Warning | JKL | Johnson, Martin, Pike | 48 min |
| May 10, 8:34 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Morgan, Rowan | 41 min |
| May 10, 8:51 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Knott, Magoffin, Morgan | 39 min |
| May 10, 9:01 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 14 min |
| May 10, 9:10 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Magoffin, Menifee, Morgan, Wolfe | 65 min |
| May 10, 9:12 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Martin, Pike | 28 min |
| May 10, 9:17 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 13 min |
| May 10, 9:29 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Knott, Magoffin | 21 min |
| May 10, 9:32 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Knott, Letcher, Pike | 28 min |
| May 10, 9:54 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Harlan, Knott, Letcher, Perry, Pike | 51 min |
| May 10, 10:05 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Harlan, Knott, Letcher, Magoffin | 39 min |
| May 11, 2:10 AM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Magoffin, Martin, Morgan, Pike | 35 min |
| May 11, 2:36 AM EDT | Flash Flood Warning | JKL | Elliott, Floyd, Johnson, Martin, Morgan | 3 hr |
| May 11, 7:23 AM EDT | Areal Flood Warning | JKL | Elliott, Floyd, Johnson | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.